# SDR DL76G021200

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 11,395 hours, 1,928 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAILED TO ENGAGE.  TMC AC CIRCUIT BREAKER POPPED.  HINT OF ELECTRICAL SMOKE DISSIPATED QUICKLY.  FWD TO MCO AND PLACARD PER MEL 22-30-01A.
